MathSciNet Relay Station
MathSciNet bibliographic data
MR993904 (90c:11022) 11D79 (11T21)
Wang, Yuan On small zeros of quadratic forms over finite fields. J. Number Theory 31 (1989), no. 3, 272–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement